Sore/Tender Spots on Sides of Head? Crohn's Related?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mimik81
Regular Member


Date Joined Jan 2008
Total Posts : 88
   Posted 6/18/2008 7:19 AM (GMT -7)   
I'm on Humira now and have been feeling well. However, I've noticed that I have a few areas on the sides of my head that are very tender and sore. It's not like a headache - it only hurts when I touch it or when I'm laying down.

I've also had areas in my chest wall that are tender/inflammed on and off too.

Does anyone else with Crohn's have any of these aches/pains anywhere else in their bodies?
Crohn's Diagnosed in 1996.
Currently on Humira - One syringe every other week.
Now in remission.
Have tried Prednisone, Pentasa, Flagyl, Cipro, and Imuran in the Past - they aren't effective now.
Hospitalized only once, but that was enough!


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 6/18/2008 7:50 AM (GMT -7)   
I am not taking Humira, but I have not heard anyone have side effects like that. Maybe you should call your doc, better to be on the safe side.
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


songstress
Regular Member


Date Joined Jul 2005
Total Posts : 393
   Posted 6/18/2008 6:49 PM (GMT -7)   
Im not on Humira but get those too!! If you find out what they are from, let me know, they hurt bad to touch

Anyone can give up, it's the easiest thing in the world to do. But to hold it together when everyone else would understand if you fell apart, that's true strength

Diagnosed with severe Crohn's colitis in May 2005--spread to ileum and small intestine as of April 2008. Have taken Imuran, Remicade, TPN, Colozal, Entocort, Flagyl, PamineForte, Cipro, Dicyclomine, Prednisone, Asacol, Prevacid, and the list goes on. Currently on Remicade every 8wks, 40mg Pred, Pentasa.


Marie-Claire
Veteran Member


Date Joined Mar 2007
Total Posts : 900
   Posted 6/18/2008 7:31 PM (GMT -7)   
I'm not on Humira but get those as well. I get that all the time...not just when I'm flaring . I spoke to my doctor about it once and she said it was likely some kind of inflamation of the arteries...arteritis...but didn't seem too concerned about it. She usually whipps me in and out of her office so fast sometimes that I wonder if I'm really getting quality care, but to get another family doctor is virtually impossible in this town...they are all spoken for and no one is taking on new patients. Overall, she does come thru in the punch...when I've been really really ill so I guess I have to assume that sore temples and spots on my chest are no big problem?
51 yr.old retired RN,Crohn's D for last35 yrs..severe esophagitis, migraines,strictures,urethral stricture,depression,probable MS.,RLS, arthritis
 
 


mimik81
Regular Member


Date Joined Jan 2008
Total Posts : 88
   Posted 6/20/2008 8:48 AM (GMT -7)   
Thank you all so much! I was wondering what in the world was going on! I am only 27 years old, and sometimes, my joints ache so bad, you'd think I was a very old lady. I am guessing it's to do with the Crohn's.

Just what I need - another medical issue!
Crohn's Diagnosed in 1996.
Currently on Humira - One syringe every other week.
Now in remission.
Have tried Prednisone, Pentasa, Flagyl, Cipro, and Imuran in the Past - they aren't effective now.
Hospitalized only once, but that was enough!


Eskwyr
New Member


Date Joined Dec 2013
Total Posts : 1
   Posted 12/16/2013 8:58 PM (GMT -7)   
I am 28 and have the exact same symptoms. I switched from CIMZIA cause it was making me feel like I had the flu. Now I take humira and have a lot of the same issues. I take prednisone the day before an the day of my shots... But nothing eliminates the symptoms. Today is the first time I have had the tenderness in my temples and the back of my head thus I found this forum. My regular symptoms are tiredness nausea, body aches and just overall feeling like a weak lil child. The only thing that has ever combated the steroid symptoms for me is adderal. I'm not prescribed to it and have only taken it a couple times, but it's getting to the point where steroids are hindering my normal life and I'm considering adderal more n more.

Bullz
Regular Member


Date Joined Oct 2013
Total Posts : 51
   Posted 12/17/2013 1:40 AM (GMT -7)   
mimik81 said...
Thank you all so much! I was wondering what in the world was going on! I am only 27 years old, and sometimes, my joints ache so bad, you'd think I was a very old lady. I am guessing it's to do with the Crohn's.

Just what I need - another medical issue!


Hey! Joint pains is actually very much related to Crohn's, infact there are medications for it too.. You should get it checked (i just posted about it 2 days ago)
16 years old, Diagnosed in june 2013, but had it since age 11
Currently on Pentasa, Entocort, Probiotane, Haem+ Iron tablets and Folic acid tablets
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 7:38 AM (GMT -7)
There are a total of 2,732,932 posts in 301,069 threads.
View Active Threads


Who's Online
This forum has 151224 registered members. Please welcome our newest member, alexben667.
300 Guest(s), 15 Registered Member(s) are currently online.  Details
scifigal2k, Rikky1, tickbite666, Serenity Now, ntzguy, Huddie, pmm73, GingerGirl, blksteeda, fibrocushie, Traveler, Nosila, ljimd, racquetball74, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer